Open Access

About dependence of the Lax-Phillips scattering matrix on choice of incoming and outgoing subspaces


Full Text

Coming Soon.





Article Information

TitleAbout dependence of the Lax-Phillips scattering matrix on choice of incoming and outgoing subspaces
SourceMethods Funct. Anal. Topology, Vol. 7 (2001), no. 1, 45-52
MathSciNet MR1909907
CopyrightThe Author(s) 2001 (CC BY-SA)

Citation Example

S. A. Kuzhel, About dependence of the Lax-Phillips scattering matrix on choice of incoming and outgoing subspaces, Methods Funct. Anal. Topology 7 (2001), no. 1, 45-52.


BibTex

@article {MFAT151,
    AUTHOR = {Kuzhel, S. A.},
     TITLE = {About dependence of the Lax-Phillips scattering matrix on choice of incoming and outgoing subspaces},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {7},
      YEAR = {2001},
    NUMBER = {1},
     PAGES = {45-52},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=151},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues